# SDR 29GA201307022530

- Difficulty date: June 25, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 31,702 hours, 41,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12940003193
- Condition: Corroded
- Location: Bs 251-258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSPECTION,  DISCOVERED CORROSION ON EXTERIOR SKIN APPROXIMATELY BS 251 TO 258 STRINGERS 14-16L.  REMOVED DAMAGED EXTRIOR SKIN AND INSTALLED COVER PATCH.
